# SDR JJBA20251120104

- Difficulty date: October 22, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14523570001
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, DOUBLER ON TOP RH OMEGA BEAM AT FRAME 35 BENT. CFII DOUBLER ON TOP RH OMEGA BEAM AT FRAME 35 REMOVED AND REPLACED.
